Sensei Beko

Nourish, Move, Meditate, Educate

Home of BUDOKON Sensei Beko Kaygee. Yoga Teacher, Martial Arts Instructor, Movement Coach, Course Tutor & International Fitness Presenter.

This is the place to visit to find out about his classes, courses, workshops and events both in the UK and worldwide!

BECOMING BUDOKON TRAINING CAMP

- PROVISIONAL TIMETABLE (SUBJECT TO CHANGE) -

SATURDAY 7TH SEPTEMBER:

09.30

Arrivals and check-in. Please arrive early so that sessions can begin promptly! Changing rooms are downstairs (Ladies to the left of the corridor and Gents to the right). Space in the Studio 1 is limited and we need the floor space for movement practise. So please leave all your belongings in the lockers provided (bring a padlock or rent one from reception).


09.55

Welcome address (STUDIO ONE) - BEKO KAYGEE

Safety information and any updates to the weekends programme


10.00

Mindfulness Meditation (20 minutes) - SENSEI IAN

Our programme kicks off with an appreciation of stillness before movement!


10.20

Budokon Yoga Traditions (70 minutes) - SENSEI KARLA

Work at your own level as Karla guides you through her take on the Budokon Yoga Foundation Practise as created by Kancho Cameron Shayne!


11.30

BDK Striking Foundations (60 minutes) - SENSEI IAN

Beginners will learn basic footwork and striking, while more experienced participants re-enforce the foundations before progressing into some classical BDK Sparring Techniques.


12.30 LUNCH


The Mobile Mover (70 minutes) - SENSEI ATTILA

Welcome to Attila’s Playground! A session of Mobility and Animal Locomotion suitable for everyone, irrespective of your movement background!

13.30

STUDIO 1


Inversion Training (60 minutes) - Movement Coach DAVID PEARCE

A great opportunity to develop, build on or enhance, your inversion skills. Enjoy the world in a life upside down! Progressions and Regressions will be provided, so this Masterclass is suitable for everybody from beginners to handstand pros!

14.40

STUDIO 1


15.40

BREAK

Sessions will resume in STUDIOS 1 & 2. If you have your own boxing gloves, use this time to grab them from your locker!


16.00

STUDIOS 1 & 2

Combo Training (90 minutes) - BOXING COACH STEVIE “G”

Boxing programme to develop your hand speed, coordination, reflexes, punching technique and much more! This session is open to guests wishing to only attend the boxing class, so tell you friends to come down and join in (“Becoming Budokon” delegates attend free).

Visitors can attend this boxing workshop/masterclass for just £25

Boxing gloves will be provided. However, in the interest of hygiene, we recommend that you bring your own if you have them.


Pole Calisthenics (60 minutes) - MOVEMENT COACH MIA ARORA

Are you strong? Horizontal Bars and Hanging Rings are common place in the world of Calisthenics but have you tried the Vertical Pole??? This session will challenge you like never before!!

17.30

STUDIO 2

This class is an optional add-on to the schedule and priced at £25 for both visitors and “Becoming Budokon” delegates.


17.30

STUDIO 1

Brazilian Jujitsu Gi Game (60 minutes) - SENSEI GREGORIO

Possibly one of the most complex movement disciplines out there! Partner up to discover movement patterns when interacting with another person! Beginners will learn grips and basic techniques.

BRING YOUR GI WITH YOU FOR THIS CLASS (ESSENTIAL), A GUM SHIELD IS ALSO RECOMMENDED (OPTIONAL)

This class is an optional add-on to the schedule and priced at £15 for both visitors and “Becoming Budokon” delegates.


Lodge Space & BDK London Dinner & Fire Pit Party (6.30pm - 10pm)

Join us after a full day of training as we let our hair down, refuel and possibly keep moving as the urge to dance takes over!! Work hard and play hard… it’s the Budokon Way! Everyone is welcome, even if you were unable to attend the training. So just come hang out, chill, chat or party away!!

18.30


Dinner (served at 7 pm) is an optional extra priced at £15 (Don’t book this if you already have the all-inclusive weekend meal deal!)


SUNDAY 8TH SEPTEMBER:


09.30

Arrive, change and settle (also check-in for day visitors). Please arrive early so that sessions can begin promptly! Space in Studio 1 is limited and we need the floor area for movement practise. So please leave all your belongings in the lockers provided in the downstairs changing rooms (bring a padlock or rent one from reception).


09.55

Welcome address (STUDIO ONE) - BEKO KAYGEE

Safety information and any updates to the Sunday programme


10.00

Mindfulness Meditation (30 minutes) - SENSEI IAN

The calm before the storm! Get grounded as Ian guides you through a progressive session of mindfulness.


10.30

Budokon Yoga Flow (60 minutes) - SENSEI KARLA

Karla will take you on a Budokon Movement Journey of Fluidity and Grace!


Use this time to change into a rash guard/ sun protection surf top

11.30 BREAK


11.40

No Gi Brazilian Jujitsu (80 minutes) - SENSEI GREGORIO

Possibly one of the most complex movement disciplines out there! Learn the basics with 30 mins of solo drills. Then partner up to discover movement patterns when interacting with another person! A Rash Guard or Surfers/Swim Style Sun Protection top and a Gum Shield are recommended for this session.


After lunch, sessions will resume in STUDIO 2

13.00 LUNCH


14.00

STUDIO 2

Capoeira Movement Patterns (55 minutes) - SENSEI CATHERINE

The amazingly fluid art of Capoeira is a much sought after discipline of many International Mixed Movement Teachers. With its seamless transitions between artistic, rhythmical, aerial, standing and ground based dance-like fighting applications; Capoeira is as much a joy to play as it is to watch!


15.00

STUDIO 2

BDK Striking Progressions (50 minutes) - SENSEI GREGORIO

Following on from the techniques learnt on Saturday, Gregorio will introduce us to some of his competition worthy combinations. As a Taekwondo Black Belt, BJJ Champion and Notorious M.M.A Cage Fighter, he has a great resource of Striking techniques as well as “real” experience of what does and does not work in Sparring!


15.50 BREAK

Freshen up and grab a quick drink while we set up the toys for your next session!


16.00

STUDIO 2

BDK Calisthenics (60 minutes) - SENSEI ATTILA

Time to get Beastie with Attila the Hun! Lets go hard before we go home! A body weight training session using simple, age old equipment like the Olympic Rings to build strength and mobility in a variety of ways. Attila will show us how and we will finish the weekend off with Power!


17.00 close


Copyright 2019 Sensei Beko Kaygee